# SDR FDEA201001090066

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515551
- Condition: Corroded
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD LT CREASE BEAM FLOOR SUPPORT AND NUMEROUS DOME NUTS HAS CORROSION APPROX BETWEEN STA 900 TO STA 1040.  R & R CREASE BEAM IAW SRM 51-40-02.  CREASE BEAM OUT OF LIMITS IAW SRM 54-40-13 FIG 101, DETAIL VII, PAGE 104.    INSTALLED NEW NUT PLATES IAW SRM 51-40-02
